| Model Number |
PATIENT EXT TBG W/LUERLOCK CON |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during lateral clavicular resection an error message "pressure fall" was received and the patient's shoulder joint is became full of water (the surgeon was not able to sees anything in the joint).The suction through the shaver does not extract fluid, which means that water only goes into the shoulder and not out again.The staff tried to resolve the problem, but was unsuccessful.The shoulder became very swollen because of this issue and this part of the procedure was terminated.The remaining part of the procedure (lateral clavicular resection) was performed as an open procedure and was completed as planned.***update dw 10-dec-2025: further information was provided that an ar-6420, ar-6425 and an ar-6430 tubing was used during the procedure but then discarded.It was further reported that no additional treatment was performed.